Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Typhoid, dizzy, trembling of hands and heart, nervous. What can be the cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6616 Questions
Question
I HAD TYPHOID SINCE LAST 15 DAYS ,THOUGHT EVERYTHING IS WELL BUT NOW SUDDENLY FEELING DIZZY WITH HANDS AND HEART TREMBLING ,THERE IS A FEELING OF NERVOUSNESS THE FOREHEAD IS GETTING HOTTER
Posted Sun, 24 Jun 2012 in General Health
 
 
Answered by Dr. Pavan Kumar Gupta 1 hour later
Hello and thanks for the query
Since patient feels very weak,tired and suffers from loss of appetite,such types of symptoms may occur.
If your fever has become normal,your blood pressure and sugar levels are normal,you should not worry.
Take proper rest along with plenty of oral fluids and light food.
Take the required amount of antibiotics as prescribed by your doctor as typhoid is notorious for getting relapsed.
Coconut water and orange juice are particularly very helpful in patients of typhoid fever as they provide lot of energy and nourishment.
You shall be alright soon.
However if your symptoms don't improve or they worsen,then you must consult your doctor and get the required investigations done to get at the diagnosis.
I hope to have answered your query however you may revert to me for any further query.
Best of luck.
Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor